# SDR UALA2011071903652

- Difficulty date: July 18, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 62,115 hours, 22,976 cycles
- Engine: Pwa PW2037
- System (JASC): 2730 · Elevator Control System
- Part: Pca
- Part number: 332153012
- Part serial: 9222917
- Condition: Loose
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND LT ELEVATOR MIDDLE PCA REACTION LINK AND PCA ACTUATION ROD EXTREMELY LOOSE.  FOUND LT ELEVATOR MIDDLE PCA REACTION LINK AND PCA ACTUATION ROD EXTREMELY LOOSE REF:  PTT 1152007.  REPLACED LT ELEVATOR MIDDLE PCA PER MM 27-31-05.
